# SDR SWAA2022030756319

- Difficulty date: April 2, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 51,824 hours, 30,471 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 WING TO BODY FAIRING PANEL HOLES ELONGATED / INSTALLED LARGE AREA TINNERMAN/DIMPLED WASHERS AS PER AMM 20-60-11 & SRM 51-40-02
